# SDR DALA2017111608160

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 74,300 hours, 56,001 cycles
- Engine: Pwa JT8D219
- Engine time: 65,741 hours, 49,251 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY DUE TO A RIGHT ENGINE OIL STRAINER CLOG MESSAGE. FOUND METAL IN THE OIL FILTER AND ON MCD. RT ENGINE CHANGED.
